# SDR YENA20160131093

- Difficulty date: January 31, 2016
- Submitted: February 3, 2016
- Operation: Air carrier
- Aircraft: N784JB
- Make and model: Airbus A320-232
- Aircraft serial: 4578
- Aircraft time: 21,324 hours, 6,927 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Relay
- Part number: 005RL03
- Part serial: 3170
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 38,392 hours, 13,595 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DIVERTED, ENGINE 2 EPR MODE FAULT; ENGINE 2 EPR MODE FAULT WITH CORRELATED FADEC MESSAGE P2T2 SENSOR, RELAY BOX, HC2 AND FAULT ACRONYM PTHDIS. TROUBLESHOT IAW TSM 73-22-00-810-820, ALL WIRING CHECKS NORMAL.  R & R NR 2 ENGINE RELAY BOX AFTER ALL CHECKS NORMAL.
